# SDR FDEA201506131776

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 299 hours, 17,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INBOUND FLIGHT, WHEN OPENING THE CAPTAIN SIDE CREW DOOR, NOTED A LANYARD & RING HANGING FROM THE BOTTOM OF THIS SLIDE COMPARTMENT.  REMOVED LT DOOR SLIDE COVER, TO REINSTALL LANYARD & RING.  FOUND NO DEFECT ON SLIDE & RE-INSTALLED LANYARD & RING & RE-INSTALLED SLIDE COVER IAW MM 25-66-01-4.  ACFT OK TO CONTINUE.
